# SDR REXA2018122181287

- Difficulty date: December 8, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703137245
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R HAS CORROSION BETWEEN FRAMES 349 AND 333, IN THE FWD E & E
BAY                                                                
REMOVED/REPLACED AFT SECTION OF STRINGER 26R IN FWD E AND E BAY IAW 
CRJ 900 SRM 51-42-06 AND SRM 51-42-21                               
                                                                    
                 AAR SM-58
